# SDR HNAA2021072700334

- Difficulty date: July 21, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 47,987 hours, 44,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frm 79 S3-8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS POSSIBLE CRACKS AROUND 13 RIVETS ON FR 79 BTW STR 3R-8R.  ....  REPAIRED EXTERNAL FUSELAGE SKIN CRACK AROUND 1 RIVET ON FR 79 BETWEEN STRINGERS 8R AND 9R. 12 RIVETS WERE FOUND NOT TO HAVE CRACKS AROUND THEM, SEE TASK 1.
